MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION GZ-120PA; TRANSMITTER

NIHON KOHDEN CORPORATION GZ-120PA; TRANSMITTER
Model Number GZ-120PA
Medical Device Problem Codes Computer Software Problem (1112); Application Program Problem (2880); Output Problem (3005)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The clinical informatics nurse reported that the patient name and patient id disappeared from the central nurse's station (cns) patient tile but the vitals remained.The patient was being monitored on a telemetry transmitter.This only happened with this transmitter once.Then the nurse re-entered the patient id and the patient name came back on the tile.At this point, they are not having the issue, and this seems to be isolated incident at this time.No patient harm reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.Concomitant medical device: the following devices were being used in conjunction with the telemetry transmitter: central nurse's station, model: cns-6801a, sn: (b)(4).
 
Event or Problem Description
The clinical informatics nurse reported that the patient name and patient id disappeared from the central nurse's station (cns) patient tile but the vitals remained.The patient was being monitored on a telemetry transmitter.This only happened with this transmitter once.Then the nurse re-entered the patient id and the patient name came back on the tile.At this point, they are not having the issue, and this seems to be isolated incident at this time.No patient harm reported.
 
Additional Manufacturer Narrative
Details of complaint: the customer reported that a gz-120pa transmitter had a patient name disappear from the cns tile, however, the vitals were still present.The cns was monitoring a gz transmitter and when the nurse re-entered the id, the patient showed up again.Service requested / performed: troubleshooting.Investigation summary: if the reported malfunction were to recur and the patient's name and patient id disappeared from the tile, it could cause confusion and delay of patient treatment in the case of an event.The reported event would be likely to cause or contribute to death or serious injury if a patient event were missed.The root cause of this issue cannot be determined as there was not enough information provided from the customer.Attempts to obtain further information were made, however, the customer was unresponsive.The overall risk rating is medium.The following field(s) contain no information (ni), as attempts to obtain information were made, but not provided.Additional device information: d10 concomitant medical device: the following device was used in conjunction with the transmitter: central nurse's station: model #: cns-6801a; serial #: (b)(6); device manufacturer data: dd/mm/yyyy; unique identifier (udi) #: (b)(4); returned to nihon kohden: dd/mm/yyyy.
 
Event or Problem Description

Brand Name
GZ-120PA
Common Device Name
TRANSMITTER
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
1-31-4 nishiochia
attn: shama mooman
shinjuku-ku, tokyo 116-8 560
JA  116-8560
MDR Report Key10463383
Report Number8030229-2020-00475
Device Sequence Number14271280
Product Code DRT
UDI-Device Identifier04931921117392
UDI-Public04931921117392
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K153707
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/05/2021
Report Date (Section F) 08/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGZ-120PA
Device Catalogue NumberGZ-120PA
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/28/2020
Device Age20 MO
Event Location Hospital
Date Report to Manufacturer08/27/2020
Initial Date Received by Manufacturer 07/28/2020
Supplement Date Received by Manufacturer05/03/2021
Initial Report FDA Received Date08/27/2020
Supplement Report FDA Received Date05/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CNS-6801A SN (B)(6).; CNS-6801A SN (B)(6).
Date Report Sent to FDA08/27/2020